IJPAM: Volume 59, No. 4 (2010)

ON A CLASS OF HYBRID METHODS FOR $y''=f(x,y,y')$

Samuel N. Jator
Department of Mathematics
Austin Peay State University
Clarksville, TN 37044, USA
e-mail: [email protected]


Abstract.A family of hybrid linear multistep methods (HLMMs) with two nonstep points is proposed for the direct solution of second order initial value problems (IVPs). The methods are applied in block form as simultaneous numerical integrators over non-overlapping intervals. We give specific cases for step number $k =2,3,4$ to illustrate the process. Numerical results obtained using the proposed methods reveal that they are highly competitive with existing methods in the literature.

Received: January 26, 2010

AMS Subject Classification: 65L05, 65L06, 65L12

Key Words and Phrases: hybrid method, multistep, nonstep points, second order

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2010
Volume: 59
Issue: 4